# SDR IPXA10M60735

- Difficulty date: June 17, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 44,124 hours, 6,909 cycles
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING TELESCOPIC DUCT CUTOUT UPPER IB CORNER CRACKED.  TRIMMED OUT DAMAGE ON RT WING FIXED L/E TELESCOPIC DUCT CUTOUT INBD AND OTBD CORNERS BETWEEN STA XOS 464-470. FABRICATED AND INSTALLED REPAIR REF EA 011-5730-01-A2491 AND EO MD11-5730-38327-A.
